PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

$\omega $-diagonalizability of $F_\sigma $ filters

Volume 168 / 2022

Piotr Szuca Colloquium Mathematicum 168 (2022), 35-45 MSC: Primary 03E05; Secondary 03E15, 54H05, 91A44. DOI: 10.4064/cm8416-2-2021 Published online: 10 August 2021


We prove, without any form of determinacy, that $F_\sigma $ filters are exactly filters $\omega $-diagonalizable by $\mathcal F ^+$-universal sets. For analytic filters, $F_\sigma $ filters are exactly $P^+$(tree)-filters (this is the extension to analytic ideals of a theorem about Borel ideals by Hrušák and Meza-Alcántara). We also show some conditions equivalent to the fact that a filter is a subset of a proper $F_\sigma $ filter.


  • Piotr SzucaInstitute of Mathematics
    Faculty of Mathematics, Physics and Informatics
    University of Gdańsk
    80-308 Gdańsk, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image